| Model Number |
1400300-08 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.The investigation determined that the reported difficulty advancing the device and balloon rupture appear to be related to operational context.There was no leak noted during preparation or during the first two inflations, which suggests a product quality issue did not contribute to the reported difficulties.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the moderately tortuous and moderately calcified anatomy resulting in the reported difficulty advancing the device and subsequently the balloon became damaged and ruptured during the third inflation.Based on the reported information, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat the left circumflex artery with moderate calcification, mild tortuosity and 90% stenosis.The 3.0x8 mm nc trek balloon dilatation catheter (bdc) was prepped outside of the anatomy without any issues.The bdc was advanced and resistance was felt with the anatomy.During pre-dilatation, the balloon ruptured during the third inflation to 18 atmospheres due to calcification.The patient was treated with rotablation and stent deployment.There were no adverse patient effects and there was no reported clinically significant delay in the procedure.No additional information was provided.